MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 36MM; shoulder prosthesis, reverse configuration

TORNIER INC TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 36MM; shoulder prosthesis, reverse configuration
Catalog Number DWJ012
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Insufficient Information (4580)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that a revision of a reverse shoulder replacement was performed.The previously implanted devices, including the dwj012, dwf714b, dwf510, and dwf361b, were explanted and replaced with new devices, including the dwj012, dwf362b, dwf712b, and dwf510.The reason for the revision was not provided.

Brand Name
TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 36MM
Common Device Name
shoulder prosthesis, reverse configuration
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25337782
Report Number0001649390-2026-00520
Device Sequence Number5294930
Product Code PHX
UDI-Device Identifier00846832090334
UDI-Public00846832090334
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ012
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight116 LB